# SDR 99ZZZX2886

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3425 · Integrated Flight System
- Part: Sensor
- Part number: 7002353913
- Condition: Can'T Calibrate
- Location: Air Data
- Part time: 169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT CALIBRATE JAS.  REF:  RMA NR R019743 MCN 57.  REMOVED AND REPLACED.
